# SDR C2XA07IA066

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 20,435 hours, 15,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION THE SECOND AISLE PATH LIGHTING STRIP FROM THE FRONT EMERGENCY EXIT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
